# SDR MWEA020402

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3912219509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON AFT FACE OF FORWARD FRAME 237 FROM LONGERON 29 LEFT TO 26 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
